# SDR 9JLA20201202

- Difficulty date: November 29, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N400TC
- Make and model: Beech 400A
- Aircraft serial: RK225
- Aircraft time: 9,819 hours, 7,348 cycles
- Engine: Pwc JT15D5D
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A FLIGHT WAS CANCELLED WHEN THE FLIGHT CREW WAS UNABLE TO ACHIEVE NR 2 ENGINE START.  THE FLIGHT CREW REPORTED THAT THE ENGINE FAILED TO LIGHT OFF.  THE MAINTENANCE VENDOR DETERMINED THAT THE IGNITOR PLUGS WERE WORN AND REQUIRED TO BE REPLACED.  THE VENDOR REPLACED THE IGNITOR PLUGS WITH NEW P/N 68032.
